MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 4.0, E Ø 3.5, L 12.5; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 4.0, E Ø 3.5, L 12.5; DENTAL IMPLANT
Model Number 4.13.234
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, primary stability was achieved, implant wasn't completely covered with bone, immediate implantation, pain, mobility ((b)(6) are same patient).

Brand Name
CONTACT IMPL., PF Ø 4.0, E Ø 3.5, L 12.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key9449402
Report Number3003184527-2019-01650
Device Sequence Number2114324
Product Code DZE
UDI-Device Identifier07640156471618
UDI-Public7640156471618
Combination Product (Y/N)N
Initial Reporter CountryUP
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Model Number4.13.234
Device Lot Number14999
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR